# SDR AALA20130830007

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 74,430 hours, 26,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3155076
- Condition: Missing
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 DOOR EXTERIOR EMERGENCY LIGHT LENS MISSING.  REPLACED LT EXTERIOR LIGHT LENS.  OPERATION CHECKED NORMAL.
